# SDR A6WA200940609

- Difficulty date: September 21, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Gouged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR GOUGED AT FWD LOWER CORNER .500" X 2" .040 DEEP REPAIR PERFORMED ON LT MLG DOOR SKIN IAW REO 601R52-82-034 NC.  (K)
